<< Previous Issue Communications of the Korean Mathematical Society (Vol. 11, No. 1) Next Issue >>
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 1—280
On spanning 3-thees in infinite 3-connected planar graphs
Hwan-Ok Jung
MSC numbers : 05C05
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 1—21
On the galois groups of the septic polynomials
Geon-No Lee
MSC numbers : Primary llR32; Secondary llR09
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 23—31
Positive definite universal ternary lattices over ${Q}(\sqrt{5})$
Myung-Hwan Kim
MSC numbers : 11E12, 11E20, 11E25
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 33—41
Bi-Hermite polynomials and matchings in complete graphs
Dongsu Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 43—55
Convergence and the Riemann hypothesis
Jungseob Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 57—62
On the group rings of the Klein's four group
Won-Sun Park
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 63—70
Strong convergence theorems for nonexpansive mappings in Banach spaces
Jong Yeoul Park, Jong Soo Jung, Jae Ug Jeong
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 71—79
A Kohn-nirenberg example using lower degree
Jeong Seon Yi
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 81—87
Fixed point theorems for fuzzy mappings and applications
Byung Soo Lee, Yeol Je Cho, Jong Soo Jung
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 89—108
Notes on common fixed point theorems in metric spaces
Keehwan Kim, Koung Hee Leem
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 109—115
Nonlinear operator equations with probabilistic contractors in probabilistic normed spaces
S. S. Chang, Y. J. Cho, J. S. Jung, F. Wang
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 117—129
Weak convergence theorems for non-lipschitzian asymptotically nonexpansive mappings in uniformly convex banach spaces
Y. J. Cho, B. K. Sharama, B. S. Thakur
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 131—137
A Class of infinite series summable by means of fractional calculus
Junesang Choi
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 139—145
Coexistence in competitive Lotka-Volterra systems
June Gi Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 147—151
The existence of solutions of a nonlinear wave equation
Q-Heung Choi, Tacksun Jung
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 153—167
Capacity of a set of Holder $\alpha$-continuous functions in wiener space
Ki Seong Choi
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 169—174
A class of conditional analytic Feynman integrals
Dong Myung Chung, Si Ho Kang, Soon Ja Kang
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 175—190
Conjugation and strong shift equivalence
Young-Hwa Ha
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 191—199
Note on the conformal classes of tori with $L^p$-bounded second fundamental form
Young Mee Koh
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 201—207
Tube volumes about geodesic balls
Sungyun Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 209—214
Hypersurfaces satisfying $\Delta x = Rx+b$ in $S_1^{n+1}$ and $H^{n+1}$
Changrim Jang, Joonsang Park
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 215—224
Decomposable right half smash product spaces
Yeon Soo Yoon, Jung Ok Yu
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 225—233
A sequence of homotopy subgroups of a $CW$-pair
Moo Ha Woo
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 235—244
A relative root Nielsen number
Ki-Yeol Yang
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 245—252
Characterizations of conical limit points for kleinian groups
Sungbok Hong, Myung Hwa Jeong , Jung Sook SaKong
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 253—258
Equivariant vector bundle structures on real line bundles
Dong Youp Suh
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 259—263
A functional central limit theorem for positively dependent random fields
Tae-Sung Kim, Eun-Yang Seok
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 265—272
On the $H_{\omega}^s $-wave front sets
Bu Hyeon Kang
Commun. Korean Math. Soc. 1996 Vol. 11, No. 1, 273—280

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd